# SDR N6WA2023062901

- Difficulty date: June 25, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N502GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10011
- Aircraft time: 46,398 hours, 36,067 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BF50390901
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER ON EMER EXIT LIGHT (ON AFT MID MONUMENT) IS CRACKED. R&R COVER ON EMER EXIT LIGHT (ON AFT MID MONUMENT) IAW CRJ CMM 25-24-16.
